# SDR 2014FA0000265

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N337SL
- Make and model: Cessna 337G
- Aircraft serial: 33701612
- Engine: Cont IO360C
- Engine time: 138 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 633962
- Part serial: J110601
- Condition: Failed
- Location: Front Engine
- Part time: 138 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

FRONT ENGINE CHARGING SYSTEM, INTERMITTENT, THEN CONSTANT ALTERNATOR INOPERATIVE LIGHT.  CHECKED CHARGING SYSTEM IAW MM. FOUND THREE BOLTS THAT HOLD THE ALTERNATOR FRAME TOGETHER FOUND LOOSE DESPITE FACTORY SAFETY WIRE BEING SECURE AND UNTOUCHED.  DISASSEMBLY OF UNIT SHOWED FRAME HAD WORKED LOOSE ALLOWING THE STATOR TO CONTACT THE ROTOR AND THE STATOR ROTATED IN THE FRAME PULLING MAIN WIRES OUT.
